标题:Fault attacks on hyperelliptic curve discrete logarithm problem over binary field
作者:WANG MingQiang;XUE HaiYang;ZHAN Tao;
作者机构:[WANG MingQiang;XUE HaiYang;ZHAN Tao]School of Mathematics,Shandong University;[WANG MingQiang;XUE HaiYang;ZHAN Tao]State Key Laboratory of Informatio 更多
通讯作者:Wang, M Q
通讯作者地址:[Wang, MQ]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.
来源:Science China(Information Sciences)
出版年:2014
卷:57
期:3
页码:187-203
DOI:10.1007/s11432-013-5048-6
关键词:hyperelliptic curve;discrete logarithm;binary field;genus;cryptosystem
摘要:In this paper,we present invalid-curve attacks that apply to the hyperelliptic curve scalar multiplication(HECSM)algorithm proposed by Avanzi et al.on the genus 2 hyperelliptic curve over binary field.We observe some new properties of the HECSM.Our attacks are based on these new properties and the o...
收录类别:EI;SCOPUS;SCIE
资源类型:期刊论文
原文链接:http://kns.cnki.net/kns/detail/detail.aspx?FileName=JFXG201403017&DbName=CJFQ2014
TOP